Alert archive / Mississippi / Tornado Warnings in 2018
Tornado Warning 20, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Apr 14, 2018, 6:16 PM CDT for Jackson County, Mississippi. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2018, 6:16 PM CDT (23:16 UTC)
- Expired
- Apr 14, 2018, 6:45 PM CDT
- In force
- 29 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Jackson County, MS
The radar
The Mobile radar (KMOB), 42 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 6:18 PM CDT | TORNADO 1 | 9 Nw Vancleave, MS | SURVEY INDICATED A NARROW PATH ABOUT 30 TO 50 YARDS WIDE OF SPORADIC OAK AND PINE TREES SNAPPED NEAR THE BASE OVER A 1.7 MILE LONG EASTERLY TRACK. ONE SHED WAS DAMAGED OR DESTROYED ON PRIVATE PROPERTY. PEAK WINDS 95 MPH. TIME ESTIMATED BY KMOB SRM DATA. |
| Apr 14, 6:19 PM CDT | TSTM WND DMG | 8 Nnw Vancleave, MS | TREES REPORTED DOWN ON WIRE RD. POSSIBLE TORNADO. |
| Apr 14, 6:39 PM CDT | TORNADO 1 | 3 Nnw Wade, MS | VERY CONFINED AREA OF DAMAGE WHERE SEVERAL PINES AND A LARGE OAK TREE WERE SNAPPED NEAR THE BASE. PATH LENGTH SURVEYED AS 0.21 MILES, MAX WIDTH 25 YARDS. PEAK WINDS ESTIMATED 95 MPH. TRACK MAY HAVE BEEN LONGER FARTHER WEST BUT INACCESSIBLE DUE TO WETLANDS. TIM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 10:36 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1802 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 12.6
The text
As transmitted.
180
WFUS54 KLIX 142316
TORLIX
MSC059-142345-
/O.NEW.KLIX.TO.W.0020.180414T2316Z-180414T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
616 PM CDT SAT APR 14 2018
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Northern Jackson County in southern Mississippi...
* Until 645 PM CDT.
* At 615 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northwest of Vancleave, or 13 miles north of
St. Martin, moving east at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Vancleave and Wade around 645 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3054 8850 3051 8883 3068 8889 3074 8875
3073 8857
TIME...MOT...LOC 2315Z 254DEG 14KT 3062 8879
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$2 follow-up statements
056
WWUS54 KLIX 142333
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
633 PM CDT SAT APR 14 2018
MSC059-142345-
/O.CON.KLIX.TO.W.0020.000000T0000Z-180414T2345Z/
Jackson MS-
633 PM CDT SAT APR 14 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHERN
JACKSON COUNTY...
At 632 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Wade, or 15 miles north of Escatawpa, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northern Jackson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3054 8850 3051 8883 3068 8889 3074 8875
3073 8857
TIME...MOT...LOC 2332Z 241DEG 26KT 3070 8863
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$802
WWUS54 KLIX 142343
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
643 PM CDT SAT APR 14 2018
MSC059-142352-
/O.EXP.KLIX.TO.W.0020.000000T0000Z-180414T2345Z/
Jackson MS-
643 PM CDT SAT APR 14 2018
...THE TORNADO WARNING FOR NORTHERN JACKSON COUNTY WILL EXPIRE AT 645
PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 700 PM CDT for southern and
southeastern Mississippi.
LAT...LON 3054 8850 3051 8883 3068 8889 3074 8875
3073 8857
TIME...MOT...LOC 2342Z 254DEG 14KT 3070 8862
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Apr 14, 3:55 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Apr 14, 3:55 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
355 PM CDT Sat Apr 14 2018
.SYNOPSIS...
Front appears to be just east of Interstate 55 at 3 pm. Could be a
meso-low near Grand Isle based on wind fields. Main convective
line at 3 pm from the Gulfport-Biloxi area to Terrebonne Bay to
the central Gulf of Mexico. Widespread 2 to 4 inch rain amounts
across most of the area from the convective line westward.
Temperatures in the mid and upper 70s ahead of the convection,
dropping to the lower 60s across the western third of the area.
&&
.SHORT TERM...
Main concern is the first 12 hours of the forecast. Still one
impulse to move through the base of the trough that could produce
another surge of very heavy rain this evening, so will hold onto
the Flash Flood Watch. Certainly could see another couple inches
of rain if this surge continues. Threat is lower west of
Interstate 55, but not enough to confidently drop the watch. Will
also leave Tornado Watch 48 in place for Harrison and Jackson
Counties.
Will cancel Wind Advisory as gradient has weakened. There will be
a surge of stronger winds with the colder air south of Lake
Pontchartrain late tonight, but should be brief.
Once clearing arrives late tonight or early Sunday morning, dry
and cooler weather expected through Monday night. Overnight lows
will be rather chilly, especially Sunday night, and cannot rule
out a little patchy frost over sheltered locations in southwest
Mississippi. For the most part, beyond tonight, not a large range
in temperatures between model guidance. Trended toward cooler mins
and warmer maxes where differences existed. 35
&&
.LONG TERM...
Dry weather for the most part for the second half of the week.
Couldn't rule out a sprinkle or light shower Wednesday night or
early Thursday with a weak frontal passage, but will carry a dry
forecast for now. Near normal temperatures Wednesday and Thursday,
and could be a little cooler for overnight lows Thursday night and
highs on Friday before returning to near normal. Next weather
event likely to hold off until Sunday, beyond this forecast
package. 35
&&
.AVIATION...
Rather variable conditions across the terminals this afternoon,
with several terminals reporting IFR ceilings. Do expect
improvement to VFR at all terminals around 06z or shortly after.
Wind gusts to 30 knots likely at NEW/MSY after 06z. 35/FZ
&&
.MARINE...
Will keep Gale/Small Craft headlines in place as colder air
plunges into the coastal waters overnight. Small Craft Advisories
likely to be necessary into Monday before conditions ease. 35
&&
.DECISION SUPPORT...
DSS code: Orange.
Deployed: None.
Activation: None.
Activities: Monitoring severe weather and flash flood potential
River flooding.
NOHSEP support for French Quarter Festival
Mississippi Gulf Coast Spring Break.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 42 60 35 67 / 70 0 0 0
BTR 43 63 38 70 / 50 0 0 0
ASD 48 64 40 69 / 80 0 0 0
MSY 48 64 45 69 / 80 0 0 0
GPT 50 66 42 70 / 90 0 0 0
PQL 50 66 38 69 / 100 10 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 1 AM CDT Sunday for LAZ034>037-039-040-
046>050-056>072.
GM...Small Craft Advisory from 4 AM Sunday to 7 AM CDT Monday for
GMZ536-538-550-552-555-557-570-572-575-577.
Gale Warning until 4 AM CDT Sunday for GMZ536-538-550-552-555-
557-570-572-575-577.
Small Craft Advisory until 7 AM CDT Monday for GMZ530-532-534.
MS...Flash Flood Watch until 1 AM CDT Sunday for MSZ068>071-077-
080>082.
GM...Small Craft Advisory from 4 AM Sunday to 7 AM CDT Monday for
GMZ538-550-552-555-557-570-572-575-577.
Gale Warning until 4 AM CDT Sunday for GMZ538-550-552-555-557-
570-572-575-577.
Small Craft Advisory until 7 AM CDT Monday for GMZ532-534.
&&Hazardous weather outlook, Apr 14, 5:38 PM CDT, 38 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 538 PM CDT Sat Apr 14 2018 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-151045- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 538 PM CDT Sat Apr 14 2018 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Tonight There are several weather related hazards expected tonight. A Flash Flood Watch is in effect through 1 AM tonight along and east of a line from McComb Mississippi to Donaldsonville Louisiana. Rainfall accumulations of 3 to 5 inches with locally higher amounts in excess of 8 inches possible through this evening. A Gale Warning is in effect through tonight for Chandeleur and Breton Sounds as well as in the coastal waters for winds in excess of 34 knots and high seas as high as 12 to 15 feet. Small Craft Advisories will be in effect for the tidal lakes and Mississippi Sound. A Tornado Watch is in effect for Harrison and Jackson Counties in Mississippi as well as the adjacent coastal waters until 7 pm. .DAYS TWO THROUGH SEVEN...Sunday through Friday Small craft advisories will be in effect for strong northerly winds and rough seas Sunday. Flood warnings are in effect for several rivers across southeast Louisiana and southern Mississippi. Please refer to the latest flood warnings and statements for the latest information. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through this evening. Please report any severe weather and flooding reports promptly to the National Weather Service office in Slidell...985 649 0429 extension 4.
In the hours before
Local storm report, Apr 14, 4:16 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
416 PM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM FLOOD GULFPORT 30.39N 89.07W
04/14/2018 HARRISON MS EMERGENCY MNGR
1 FOOT OF STANDING WATER AT DEDEAUX ROAD AND THREE RIVER
ROAD
&&
FZEIGLERSpecial weather statement, Apr 14, 4:27 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service New Orleans LA
427 PM CDT SAT APR 14 2018
LAZ064-068>070-MSZ080-142230-
Lower Plaquemines-Upper St. Bernard-Lower Jefferson-Lower St.
Bernard-Hancock-
427 PM CDT SAT APR 14 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ST. BERNARD...
SOUTHEASTERN JEFFERSON...NORTHWESTERN PLAQUEMINES PARISHES IN
SOUTHEASTERN LOUISIANA AND SOUTH CENTRAL HANCOCK COUNTIES...
At 427 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Pearlington to 14 miles east of
Leeville. Movement was southeast at 10 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Port Sulphur, Shell Beach, Pointe A La Hache, Empire, Buras-triumph
and Grand Isle.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2996 8974 2996 8973 2992 8975 2987 8961
3004 8950 3029 8959 3002 8940 2996 8945
2990 8932 2979 8947 2965 8944 2976 8963
2975 8965 2963 8949 2968 8966 2961 8973
2945 8952 2925 8959 2934 8982 2922 9002
TIME...MOT...LOC 2127Z 303DEG 10KT 3019 8956 2923 8997Special weather statement, Apr 14, 4:46 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service New Orleans LA
446 PM CDT SAT APR 14 2018
MSZ081-082-142245-
Jackson MS-Harrison MS-
446 PM CDT SAT APR 14 2018
...SIGNIFICANT WEATHER ADVISORY FOR HARRISON AND NORTHWEST JACKSON
COUNTIES UNTIL 545 PM CDT...
At 444 PM CDT, Doppler radar was tracking a slow moving band of
strong thunderstorm from Long Beach to Saucier. Individual storms
embedded within this slow moving band are moving northeast at 25 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Gulfport, Biloxi, Long Beach, Saucier, Lyman and Gulfport Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 700 PM CDT for southern and
southeastern Mississippi.
LAT...LON 3038 8904 3030 8927 3031 8929 3033 8929
3035 8928 3037 8930 3068 8917 3067 8889
3073 8888 3070 8882
TIME...MOT...LOC 2144Z 205DEG 23KT 3033 8921
32Local storm report, Apr 14, 4:56 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
456 PM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM FLASH FLOOD LONG BEACH 30.36N 89.17W
04/14/2018 HARRISON MS FIRE DEPT/RESCUE
RAINFALL MEASURED AROUND 4.5 INCHES FROM 2PM TO 430PM.
FIRE CHIEF REPORTED ROAD CLOSURES DUE FLOOD WATERS AT
NORTH ISLAND VIEW NORTH OF HIGHWAY 90 AND DAUGHTER ROAD
AND BEATLINE ROAD.
&&
FZEIGLERLocal storm report, Apr 14, 5:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
547 PM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM MARINE TSTM WIND 2 NNE YSCLOSKEY 29.87N 89.67W
04/14/2018 M44 MPH ST. BERNARD LA C-MAN STATION
38 KNOTS REPORTED AT SHELL BEACH
&&
FZEIGLERSpecial weather statement, Apr 14, 5:53 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service New Orleans LA
553 PM CDT SAT APR 14 2018
MSZ081-082-150000-
Jackson MS-Harrison MS-
553 PM CDT SAT APR 14 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRISON COUNTY AND
JACKSON COUNTY UNTIL 7 PM CDT...
At 552 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Lucedale to 16 miles south of
Long Beach. Movement was east at 15 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Gulfport, Biloxi, Ocean Springs, Moss Point, St. Martin, Escatawpa,
Gautier, D'iberville, Wade, Latimer, Big Point, Gulf Hills, Hurley,
Vancleave, Gulf Park Estates, Hickory Hills and Helena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 700 PM CDT for southern and
southeastern Mississippi.
LAT...LON 3034 8857 3037 8859 3034 8870 3038 8881
3036 8883 3038 8885 3039 8880 3043 8885
3042 8892 3040 8886 3039 8886 3039 8902
3042 8901 3042 8894 3043 8900 3074 8885
3074 8841 3069 8841
TIME...MOT...LOC 2252Z 263DEG 13KT 3104 8863 3014 8907
32The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 4:24 AM CDT | Wind Advisory | LIX | 12 hr | |
| Apr 14, 6:18 AM CDT | Special Weather Statement | LIX | Wilkinson | 27 min |
| Apr 14, 6:36 AM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 54 min |
| Apr 14, 6:58 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 62 min |
| Apr 14, 7:13 AM CDT | Tornado Warning | LIX | Amite, Wilkinson | 47 min |
| Apr 14, 7:59 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike | 61 min |
| Apr 14, 8:22 AM CDT | Tornado Warning | LIX | Amite, Pike, Walthall | 38 min |
| Apr 14, 8:45 AM CDT | Severe Thunderstorm Warning | LIX | Pike, Walthall | 45 min |
| Apr 14, 8:55 AM CDT | Tornado Warning | LIX | Walthall | 35 min |
| Apr 14, 9:01 AM CDT | Tornado Warning | LIX | Walthall | 29 min |
| Apr 14, 9:30 AM CDT | Severe Thunderstorm Warning | LIX | Pearl River, Walthall | 45 min |
| Apr 14, 9:51 AM CDT | Areal Flood Advisory | LIX | Amite, Pike, Walthall | 3 hr |
| Apr 14, 10:14 AM CDT | Areal Flood Advisory | LIX | Hancock, Pearl River, Walthall | 3 hr |
| Apr 14, 10:21 AM CDT | Special Weather Statement | LIX | Hancock, Pearl River | 84 min |
| Apr 14, 11:37 AM CDT | Severe Thunderstorm Warning | LIX | Hancock, Pearl River | 22 min |
| Apr 14, 11:39 AM CDT | Tornado Warning | LIX | Pearl River | 22 min |
| Apr 14, 12:11 PM CDT | Flash Flood Warning | LIX | Hancock, Pearl River | 3 hr |
| Apr 14, 12:33 PM CDT | Special Weather Statement | LIX | Hancock, Harrison | 42 min |
| Apr 14, 1:07 PM CDT | Special Weather Statement | LIX | Harrison | 53 min |
| Apr 14, 1:25 PM CDT | Flash Flood Warning | LIX | Hancock, Harrison, Jackson | 9 hr |
| Apr 14, 1:50 PM CDT | Special Weather Statement | LIX | Harrison | 55 min |
| Apr 14, 2:06 PM CDT | Tornado Warning | LIX | Harrison | 11 min |
| Apr 14, 2:42 PM CDT | Special Weather Statement | LIX | Harrison | 63 min |
| Apr 14, 3:43 PM CDT | Special Weather Statement | LIX | Jackson | 62 min |
| Apr 14, 4:46 PM CDT | Special Weather Statement | LIX | Harrison | 59 min |
| Apr 14, 5:53 PM CDT | Special Weather Statement | LIX | Jackson | 67 min |
Nearby
Tornado Warnings in Mississippi, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.